# SDR V0XD20180901003

- Difficulty date: August 25, 2018
- Submitted: September 1, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT TRACK 1-3 HOUSING BRACKET CRACKED. REPAIRED RT SLAT TRACK 1-3 HOUSING BRACKET IAW REO 670-57-42-577 REV -- DATED 2016-12-02.
